# SDR AMTA200700412

- Difficulty date: August 29, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 18796
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXITS EMERGENCY LIGHTS POWER SUPPLY IN OP.  REMOVED AND REPLACED LT OVERWING EXIT EMERGENCY LIGHT POWER SUPPLY IAW AMM 31-51-07-22, OPS CHECK GOOD.  (K)
